# SDR C77A2020010800001

- Difficulty date: January 8, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000481
- Aircraft time: 13,466 hours, 8,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON-CONDITION REPAIR OF CORROSION OR OTHER DAMAGE TO THE CENTER FUSELAGE I FORWARD CARGO SURROUND LOWER FORWARD FINGER DOUBLER P/N 170-67115-001. THE PERMANENT REPAIR WILL BE ACCOMPLISHED BY DIRECT REPLACEMENT OF THE AFFECTED PART IN ACCORDANCE WITH EMBRAER PRODUCTION DRAWINGS LISTED IN TABLE 1, WHICH ARE APPROVED AS PART OF THE TYPE DESIGN, AS WELL AS SRM CHAPTER 51 STANDARD PRACTICES. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED A MAJOR REPAIR BECAUSE THE FINGER DOUBLER IS PSE AND THE EO IS RESTORING STRENGTH. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH A NEW PART PER THE PRODUCTION DRAWINGS, THE AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION. THEREFORE, SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED. UPON COMPLETION OF THIS EO, AN SDR IS REQUIRED TO BE SUBMITTED.
